# SDR USAA2011022590882

- Difficulty date: January 26, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Ball Joint
- Part number: D5463003800000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORRROSION ON LEFT PYLON SPIGOT BALL JOINT BETWEEN STA 3749 TO STA 4067 & BETWEEN RIB 7 TO RIB 8.  REPLACED LEFT PYLON SPIGOT BALL JOINT BETWEEN STA 3749 TO STA 4067 & BETWEEN RIB 7 TO RIB 8 IAW JOB CARD 26C40054030 & 26C40054034.
